# SDR AALA20160321012

- Difficulty date: March 18, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 69,879 hours, 8,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091142
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  L4 DOOR FWD EXIT SIGN FOUND DAMAGED.  R & R EXIT SIGN IAW AMM 33-51-01.  OPERATIONAL CHECK GOOD IAW ECO B1313AD CARD 4.
